Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Suggest treatment for acne and dark spots on the face

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 3009 Questions
Question
My wife 29 years old id getting pimples and dark spots on face. She is suffering from pcos and asthama. Any treatment for reducing dark spoks and pimples on cheeks?
Sat, 14 Apr 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 42 minutes later
Brief Answer:
Management of acne

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have reviewed the attached photographs and can appreciate comedones, pimples and marks.
If I was her treating doctor I would recommend her to take tablet Azithromycin 500 mg once daily for 3 days in a week for 6-8 weeks.
Besides this apply benzoyl peroxide 2.5 percent gel on the pimples and comedones twice daily and kojic acid cream ( kojivit plus cream ) on the marks twice daily.
Also apply a broad spectrum sunscreen like faceguard sunscreen gel on the entire face during the day time.
Avoid oiling of scalp, intake of sugary foods, picking of pimples and avoid make up and cosmetics.
These measures will help in getting rid of acne and marks.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor